RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1962, Volume 142, Number 3, Pages 526–529 (Mi dan26038)  

MATHEMATICS

Four-point schemes of increased accuracy

V. I. Lebedev


Full text: PDF file (418 kB)

Bibliographic databases:

Document Type: Article
Presented: S. L. Sobolev
Received: 07.07.1961

Citation: V. I. Lebedev, “Four-point schemes of increased accuracy”, Dokl. Akad. Nauk SSSR, 142:3 (1962), 526–529

Citation in format AMSBIB
\Bibitem{Leb62}
\by V.~I.~Lebedev
\paper Four-point schemes of increased accuracy
\jour Dokl. Akad. Nauk SSSR
\yr 1962
\vol 142
\issue 3
\pages 526--529
\mathnet{http://mi.mathnet.ru/dan26038}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0150961}
\zmath{https://zbmath.org/?q=an:0196.50702}


Linking options:
  • http://mi.mathnet.ru/eng/dan26038
  • http://mi.mathnet.ru/eng/dan/v142/i3/p526

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:15
    Full text:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019